Daudin Samuel - CV

CEREMADE

Daudin Samuel

Phd Student

Publications

Articles

Cardaliaguet P., Daudin S., Jackson J., Souganidis P. (2023), An Algebraic Convergence Rate for the Optimal Control of McKean–Vlasov Dynamics, SIAM Journal on Control and Optimization, vol. 61, n°6, p. 3341-3369

Daudin S. (2022), Optimal Control of Diffusion Processes with Terminal Constraint in Law, Journal of Optimization Theory and Applications, n°195, p. 1–41

Prépublications / Cahiers de recherche

Daudin S., Seeger B. (2023), A comparison principle for semilinear Hamilton-Jacobi-Bellman equations in the Wasserstein space, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 31 p.

Cardaliaguet P., Daudin S., Jackson J., Souganidis P. (2022), An algebraic convergence rate for the optimal control of Mckean-Vlasov dynamics, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 28 p.

Daudin S. (2021), Optimal control of the Fokker-Planck equation under state constraints in the Wasserstein space, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 27 p.

Back to the list